# SDR AALA960561

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5794255100160
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND R/W OUTBOARD FLAP OUTBOARD END CORROSION UNDER STATIC WICK BASE.  CUT OUT CORRODED AREA AND REPAIRED SKIN PER SRM 57-50-00 FIG 205.  (M)
